# SDR FDEA201607172488

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049901000
- Condition: Cracked
- Location: Frames 19-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232EF HAS EDGE DAMAGE. FABRICATED A NEW FLOOR PANEL IAW DRW SRZ25-005.    MAJOR REPAIR.
